MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION PERCIVA ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D401
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, this implantable cardioverter defibrillator (icd) was found to be in safety mode.The field representative will discuss with the physician about the replacement, and it will be sent for analysis.This device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that, this implantable cardioverter defibrillator (icd) was found to be in safety mode.The field representative will discuss with the physician about the replacement, and it will be sent for analysis.This device remains in service.No adverse patient effects were reported.Additional information was received which indicated that, this implantable cardioverter defibrillator (icd) was explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Interrogation of the device confirmed it was operating in safety mode and that both brady and tachy therapy remained available.Review of device memory identified an error.The error resulted in software resets performed in an attempt to correct an identified memory inconsistency.The corrupted memory was corrected in the laboratory and the device reverted to normal operation.The cause of the memory inconsistency was not able to be determined through laboratory testing but was likely the result of exposure to radiation, either therapeutic or environmental.
 
Event or Problem Description

Brand Name
PERCIVA ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18049936
Report Number2124215-2023-61109
Device Sequence Number15320599
Product Code LWS
UDI-Device Identifier00802526587894
UDI-Public00802526587894
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Model NumberD401
Device Catalogue NumberD401
Device Lot Number252541
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer11/02/2023
06/27/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date11/06/2023
07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexMale